MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV

OSARTIS GMBH SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Arthralgia (2355)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient alleges allergic reaction and pending revision for both of his knee replacements.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hessen 64839
GM   64839
MDR Report Key21932408
Report Number9615014-2025-00003
Device Sequence Number21088010
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number015AA885FB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STERILE HEADLESS 1/8 PIN X 3.5 INREF (B)(4); TRI ASYM X3 PATELLAREF (B)(4)LOT 6A5R; TRI CR FEM COMP #6 R-CEMREF (B)(4)LOT JD97L; TRI PRIM TIB BPL CEM SZ 6REF (B)(4)LOTG9V4YA; X3 TRI CS INS NO 6 9MMREF (B)(4)LOT T35JHK
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale